# SDR DHLA2008743524

- Difficulty date: November 18, 2008
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME HAS DOUBLE DRILLED HOLES AT BS 680, STR 16R TO 17R.  REPAIRED FUSE FRAME SECTION PER SRM 51-40-3 FIG 1.
